# SDR DL73S040351

- Difficulty date: April 19, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 48,022 hours, 35,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577247
- Part serial: NA
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE MARKS WERE NOTED IN THE LOWER SKIN AT THE LAP SPLICE LOCATED AT S4L  FROM BS 727 THROUGH BS 908.  DAMAGE WAS REMOVED AND REPAIRED PER INSTRUCTIONS CONTAINED IN ERA 089708-14.
